MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP IMPLANT, 20MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL RIGIDLOOP IMPLANT, 20MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232011
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate the complaint device was received and inspected by npd engineering.Visual inspection revealed a clean separation of the tails of the ultra high molecular weight polyethylene loop.Based on this clean separation, the lock-stitching was determined to be missing, confirming the failure mode.This missing lock-stitch failure results from not following procedure, which describes the process to lock-stitch the rigidloop device during manufacturing.Corrective actions were taken to update the procedures in order to have a second operator checking the lock-stitching operation as part of the investigation.A review into the depuy mitek complaints system revealed no other complaints for this lot released to distribution.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during gracilis femitendinosis transplant, the suture and polyethylene loop had separated.According to the report, the surgeon passed the graft through the loop until the loop was at the mid-point of the graft.With a surgical marker, he made a mark on the graft for the femoral socket drill depth.Using a passing suture, he pulled the leading (white) and trailing (green) sutures through the tibial and femoral tunnels.Then he used the white leading suture to pull the implant/graft through the femoral tunnel until the mark on the graft was visible at the aperture.In this part the loop broke and doctor took s&n endobutton implant.The procedure was completed using s&n endobutton.It was reported that the issue did not extend the procedure longer than 30 minutes.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
RIGIDLOOP IMPLANT, 20MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7804636
Report Number1221934-2018-51654
Device Sequence Number1249569
Product Code MBI
UDI-Device Identifier10886705022656
UDI-Public10886705022656
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2016
Device Catalogue Number232011
Device Lot Number3722913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2013
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1